| Model Number |
AB9U18150090 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Physician used an abre stent with a 9fr non-medtronic sheath during treatment of a 145mm soft tissue lesion in the patient¿s proximal, mid, and distal right common iliac vein/external iliac vein.Slight vessel tortuosity is reported.Artery diameter reported as 16mm.Lesion exhibited 80% stenosis.Embolic protection was not used.There was no damage noted to the product packaging.No issues were noted when removing the device from the packaging.Ifu was followed and the device was prepped without issue.Pre-dilation was performed using a 16mm pre-dilation device.The device was not passed through a previously deployed stent and no resistance was noted during advancement.Stent foreshortening is reported.A second stent was placed to cover the length needed.No patient injury reported.
Additional Manufacturer Narrative
Additional information received: a non medtronic guidewire was used.Length of stent after deployed -125mm.Stent placement was not adjusted after initial flowering.Second stent placement was not planned.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image review: a single photograph of the implanted 150mm length abre stent in the patient¿s proximal, mid, and distal right common iliac vein/external iliac vein was received for analysis.In the image an ancillary device with radiopaque markers approximately every centimeter runs through the center of the stent.The length of the stent is approximately 12.5 radiopaque markers, (125mm).Due to the quality and clarity of the image it is not possible to count all of the stent strut rows of the implanted abre stent.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.